MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP RAIL ENDCAP, ROTATING, 100 MM

ORTHOPEDIATRICS, CORP RAIL ENDCAP, ROTATING, 100 MM
Catalog Number 22-2001
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Rotating end clamp keeps loosening, causing pin convergence and premature consolidation.Dr.(b)(6) took the patient back to or for repeat osteotomy, tightened the clamp and a week later there was minimal length (at 1mm/day distraction) and visible re-occurrences of clamp loosening/pin convergence on xray.

Brand Name
RAIL ENDCAP, ROTATING, 100 MM
Common Device Name
RAIL ENDCAP, ROTATING, 100 MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20614507
Report Number3006460162-2024-00069
Device Sequence Number18348253
Product Code KTT
UDI-Device Identifier00817867020535
UDI-Public00817867020535
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number22-2001
Device Lot Number251798-B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown